After leaving my neuro appointment ( see previous post by me) one thing played in my mind.
I forgot to say in the the last post he’s now prescribed me toperimate for my headache and warned me of side effects, some nasty ones!
He also asked me if my bad fatigue (much worse than normal) had started when I started taking baclofen, I said I didn’t know. But the more I think of it it could well be.
I’ve read some of the side effects of baclofen and they include fatigue and headache, which I have been suffering badly with for the last 6 months.
I started baclofen last June/July at 10mg per day, gradually went to 20mg per day, then 30mg per day, but cant remember exactly when that was.
If the baclofen is causing this extra fatigue and bad headache then it’d make sense to try and come off the baclofen wouldn’t it?
I’m going to try, so yesterday I went down to 20mg per day, which I’ll do for a week, then reduce to 10mg per day for another week, then stop them all together. (I am going to see my go next week and do it under her supervision)
I know my leg spasms will come back, but if the fatigue and headache go away then I’ll know it was the baclofen. So I guess then the decision would be which is the lesser of the two evils.
If the fatigue and headache don’t go away, then at least I’ll know its not the baclofen.
I’ve got try haven’t I?
Have any of you had severe fatigue or headaches with baclofen?